# SDR HALA0700220

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 15,932 hours, 3,077 cycles
- System (JASC): 3400 · Navigation System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 98062886
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, C IRS FAULT LIGHT ON EICAS AND IRS PANEL.  REPLACED C IRU.  OPS CHECK OK PER MM 34-21-01.  PERFORMED MCDP TEST NR 30 PASSED.  A/C LMP STATUS REMAINS IN "LAND 3".
